# SDR SWIA200515111

- Difficulty date: May 15, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 15,730 hours, 13,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE CORRODED IN NUMEROUS LOCATIONS FROM FS 409 +128 TO FS 559 AND LBL 36 TO 47, ITEM FOUND AT C-CHECK INSPECTION.  BLENDED OUT DAMAGE IAW CRJ SRM 53-41-45 PAGE 101-108.  FOUND TO BE WITHIN LIMITS IAW SRM 53-41-45.
